MAUDE Adverse Event Report: INTELEPACS; PICTURE ARCHIVING AND COMMUNICATION SYSTEM

INTELEPACS; PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Model Number ENHANCED VIEWER, FROM VERSION 4.16.1.EV.1.5.5 TO 4.16.1.EV.1.19.14
Medical Device Problem Codes Computer Software Problem (1112); Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Description of the problem: the issue may be triggered by the presence of pre-formatted html text in hl7 reports using the
 tag.These reports will be truncated when they are rendered by the enhanced viewer pdf report viewer, which could lead to incomplete report content displayed to the enhanced viewer user.This issue will only happen while using (b)(6) and later versions of these browsers.The impact of the problem is limited to the enhanced viewer module when viewing reports.Furthermore, the reports stored in intelepacs are not impacted by this issue, and their entire content can be accessed within intelebrowser, inteleconnect or inteleviewer.Reports sent externally through hl7 are not impacted.When the specific circumstances described above occur, there is a possibility that incomplete information is presented to the enhanced viewer user.The absence of the information in the report could affect the decisions they make regarding patient care.No patient harm has been reported at this time.			

Brand Name
INTELEPACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATION SYSTEM
MDR Report Key12724092
Report Number9615916-2021-00002
Device Sequence Number19840672
Product Code LLZ
UDI-Device IdentifierB228INTELEPACS0
UDI-PublicB228INTELEPACS0
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberENHANCED VIEWER, FROM VERSION 4.16.1.EV.1.5.5 TO 4.16.1.EV.1.19.14
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1